# SDR ASAA2021110636519

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 67,626 hours, 34,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701400
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP DURING CEILING PANEL OPS CHECK. GROUNDED - YES. REMOVED & REPLACED AFT BATTERY PACK S/N 138311 IAW B737-700 AMM 33-51-06-960-805 STEP 4. E THRU F. OPS CHECK GOOD.
